# SDR HNAA2019062200179

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 44,461 hours, 41,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY CEILING LIGHT INOPERATIVE.   REMOVED AND REPLACED CEILING LIGHT BULB IAW AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPS CHK GOOD
